# SDR DALA2023103108940

- Difficulty date: January 26, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 73,639 hours, 34,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 ER/A 605558-14AD ISSUED FOR REPLACEMENT OF THE LH INBD FLAP TRUNNION. CORRECTIVE ACTION: COMPLIED WITH ERA. (2601735)
